# SDR AALA202203287864

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A320*
- Aircraft serial: 1455
- Aircraft time: 67,390 hours, 25,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY CONTROL HANDLE FAILS OPERATIONAL CHECK OF JOB CARD 26C83152003 STEP 2. MAINTENANCE FOUND THE L1 DOOR CONTROL ROD HOOK STICKING AND LUBRICATED THE CONTROL ROD PER AMM 52-11-21-820-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
